# SDR F3LA202503020194

- Difficulty date: March 1, 2025
- Submitted: March 2, 2025
- Operation: Air carrier
- Aircraft: N358FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09068
- Aircraft time: 17,377 hours, 7,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367680500200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFT THRESHOLD PANEL 261LG FOUND WITH CORROSION UPPER AND LOWER SKIN OF PANEL.   REMOVAL OF CORROSION TO BE PERFORMED IAW EO-A32F-53-29845-00 FINAL.   UPPER AND LOWER CORROSION REMOVED FROM PANEL 261LG IAW EO-A32F-53-29845-00 FINAL.
